NEAR RINGS WITH IDENTITIES DEFINED ON SIMPLE GROUPS

被引:0
|
作者
MALONE, JJ
机构
来源
AMERICAN MATHEMATICAL MONTHLY | 1964年 / 71卷 / 07期
关键词
D O I
暂无
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
引用
收藏
页码:834 / &
相关论文
共 50 条
  • [31] GROUPS OF AUTOMORPHISMS OF SIMPLE RINGS - PRELIMINARY REPORT
    SUNDSTRO.TA
    [J]. NOTICES OF THE AMERICAN MATHEMATICAL SOCIETY, 1973, 20 (02): : A255 - A255
  • [32] SIMPLICITY OF UNITARY GROUPS DEFINED BY A SIMPLE FACTOR
    GIORDANO, T
    DELAHARPE, P
    [J]. CANADIAN MATHEMATICAL BULLETIN-BULLETIN CANADIEN DE MATHEMATIQUES, 1984, 27 (01): : 87 - 95
  • [33] THE NEAR-RINGS HOSTED BY A CLASS OF GROUPS
    LAXTON, RR
    LOCKHART, R
    [J]. PROCEEDINGS OF THE EDINBURGH MATHEMATICAL SOCIETY, 1980, 23 (FEB) : 69 - 86
  • [34] Near-rings on digital Hopf groups
    Dae-Woong Lee
    [J]. Applicable Algebra in Engineering, Communication and Computing, 2018, 29 : 261 - 282
  • [35] Near-rings of endomorphisms of finite groups
    Kowol, G
    [J]. COMMUNICATIONS IN ALGEBRA, 1997, 25 (07) : 2333 - 2342
  • [36] CONCERNING NIL GROUPS FOR NEAR-RINGS
    LAWVER, DA
    [J]. ACTA MATHEMATICA ACADEMIAE SCIENTIARUM HUNGARICAE, 1972, 22 (3-4): : 373 - +
  • [37] Near-Rings on Some Families of Groups
    Lockhart, Robert
    [J]. THEORY OF NEAR-RINGS, 2021, 2295 : 187 - 214
  • [38] ADDITIVE GROUPS OF TRIVIAL NEAR-RINGS
    FEIGELSTOCK, S
    [J]. ACTA MATHEMATICA HUNGARICA, 1995, 69 (1-2) : 95 - 97
  • [39] NEAR-RINGS AND GROUPS OF AFFINE MAPPINGS
    Di Bartolo, Alfonso
    Falcone, Giovanni
    Strambach, Karl
    [J]. HOUSTON JOURNAL OF MATHEMATICS, 2013, 39 (03): : 753 - 780
  • [40] Additive groups of local near-rings
    Feigelstock, S
    [J]. COMMUNICATIONS IN ALGEBRA, 2006, 34 (02) : 743 - 747